# SDR AALA20130629006

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 39,895 hours, 19,303 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREE LIGHT ILLUMINATED ALONG WITH AUTO SLAT FAIL LIGHT.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT. REPLACED NR 1 STALL WARNING COMPUTER.  SYSTEM GROUND CHECKED NORMAL.
